# SDR IPXA2016101809525

- Difficulty date: October 18, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 52,556 hours, 17,162 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bumper
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A, BULK CARGO DOOR HAS A 1.5" CRACK AT THE LOWER FRAME BUMPER CONTACT POINT.  STOP DRILLED CRACK, TREATED, PRIMED AND DEFERRED PER EO B767-5230-62183A.
